# SDR SWAA2024011629372

- Difficulty date: December 7, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 64,648 hours, 38,599 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT SHIELD BS500+1 TO BS500+19 RBL22 WL156 HAS MULTIPLE AREAS AROUND NUT PLATE HOLES<[01] CORROSION ON FWD CARGO BAY AFT SHIELD FOUND OUT OF LIMITS. REMOVED; REPLACED AND INSTALLED NEW FWD CARGO BAY AFT SHIELD PER SRM 51-40-02-0G-0 AND DWG 143A0080.;[02] VERIFIED ALL RII STEPS COMPLETE;[03] VERIFIED ALL STEPS COMPLETE
